# SDR DALA2017020701098

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,887 hours, 34,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AFT CARGO DOOR LOWER AFT CORNER. ADDITIONAL EDGE DAMAGE WAS FOUND BEYOND ALLOWABLE LIMITS OF SRM 52-30-01. INSTALLED REPAIR DOUBLER IAW SRM 52-30-01 REPAIR4. CATEGORY B REPAIR ADDITIONAL INSPECTIONS REQUIRED AT 37,500 FLIGHT CYCLES. CHANGED LRU FROM A/C TO AFT CARGO DOOR FTN 4GN2BC.
